Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year


IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
1844-0835
See all formats and pricing
More options …

On the Images of Ellipses Under Similarities

Nihal Yilmaz Özgür
Published Online: 2013-09-19 | DOI: https://doi.org/10.2478/auom-2013-0032

Abstract

We consider ellipses corresponding to any norm function on the complex plane and determine their images under the similarities which are special Möbius transformations.

Keywords: Möbius transformation; ellipse; norm

  • [1] A. F. Beardon, Algebra and Geometry, Cambridge University Press, Cam­bridge, 2005.Google Scholar

  • [2] A. Coffman and M. Frantz, Ellipses in the Inversive Plane, MAA Indiana Section Meeting, Mar. 2003.Google Scholar

  • [3] A. Coffman and M. Frantz, Mobius Transformations and Ellipses, The Pi Mu Epsilon Journal, 12 (2007), no.6, 339-345.Google Scholar

  • [4] G. A. Jones and D. Singerman, Complex functions. An algebraic and geometric viewpoint, Cambridge University Press, Cambridge, 1987.Google Scholar

  • [5] N. Yilmaz Özgür, On some mapping properties of Mobius transforma­tions, Aust. J. Math. Anal. Appl., 6 (2009), no. 1, Art. 13, 8 pp.Google Scholar

  • [6] N. Yilmaz Özgür, Ellipses and Harmonic Mobius Transformations, An. St. Univ. Ovidius Constanta, 18 (2010), no. 2, 201-208. Google Scholar

About the article

Published Online: 2013-09-19

Published in Print: 2013-06-01


Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0032.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in